EconPapers    
Economics at your fingertips  
 

Integrals of production sets with restricted substitution

Werner Hildenbrand and Abraham Neyman ()

Journal of Mathematical Economics, 1982, vol. 9, issue 1-2, 71-82

Date: 1982
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4068(82)90018-0
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Integrals of production sets with restricted substitution (1980) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:9:y:1982:i:1-2:p:71-82

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:mateco:v:9:y:1982:i:1-2:p:71-82